MathSciNet Relay Station
MathSciNet bibliographic data
MR1305578 49K40 (49J45 90C31)
Konsulova, A. S.; Revalski, J. P. Constrained convex optimization problems—well-posedness and stability. Numer. Funct. Anal. Optim. 15 (1994), no. 7-8, 889–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement